MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT MEDIUM-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT MEDIUM-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.035S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Malposition of Device (2616)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was implanted with a prodisc c device at c5/6 on (b)(6) 2022.Patient reported increased neck and arm pain after the procedure.It was found that the implant had changed position and was causing kyphosis and fish mouthing of the implant.Pdc implant removed on (b)(6) 2023 and fused the patient with a corelink 3d printed titanium cage.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels defined in the risk assessment.A review of the risk assessment found that the risks associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.Device evaluation could not be completed as the implant was not returned from the hospital following the removal.There were no anomalies found during the complaint investigation.The implant migrated following surgery which led to implant kyphosis and fish mouthing.This report is for 1 of 1 devices involved in this event.
 
Event or Problem Description
It was reported that a patient received a prodisc c implant on (b)(6) 2022.The patient experienced increased neck and arm pain and an x-ray found that there was a change in implant position resulting in kyphosis and fish mouthing of the implant.A prodisc c removal was completed on (b)(6) 2023.Patient was revised by a corelink 3d printed titanium cage.

Brand Name
PRODISC C US IMPLANT MEDIUM-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
HAMMILL MANUFACTURING COMPANY
360 tomahawk drive
maumee OH 43537
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key16859741
Report Number3007494564-2023-00025
Device Sequence Number14910463
Product Code MJO
UDI-Device Identifier00843193112781
UDI-Public00843193112781
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number09.820.035S
Device Catalogue NumberN/A
Device Lot Number2020-0751
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale